Anxiety When Taking Drugs Without A Doctor’s Prescription?
I want to ask when I am 25 years old, can I take yusimox, tera-f, ranitidine HCl, and blood-added tablets as a substitute for faridexon forte drugs. Because the side effects of the drug are somewhat frightening … I have a fever, sore throat, and low blood pressure … Thank you
Good evening, thanks for asking at HealthReplies.com. The drug that you want to replace has a generic dexamethasone content, and is included in the corticosteroid drug class. While the drugs that you want to use as a substitute for these drugs contain antibiotics, nonsteroidal anti-inflammatory, stomach acid-lowering, pain relievers or nasal lozenges, and maybe iron supplements as blood booster.
So when compared, all of these drugs are different drugs from each other. Deksamethasone might work well to reduce symptoms such as swallowing pain, but he does not have the effect of the antibiotic amoxicillin and cannot reduce stomach acid like ranitidine. So if you conclude, there are more variants of the drug that you want to use to replace dexamethasone than the drug you originally wanted to use, and of course automatic side effects can actually be more numerous.
Therefore, our advice is that you should not determine your own treatment, because besides that you can take drugs that you don't need, you might be wrong in determining the dosage that can harm you yourself, and not to mention the fact that some of the drugs you mentioned are like antibiotics, is a drug that is prohibited from being traded and used without doctor's advice.
So if you feel scared, worried or worried about the effects that can arise from the use of corticosteroids, come back to the doctor who prescribed the drug and ask to change to another type of drug. If you get this drug before it is not recommended by your doctor, then immediately check yourself will be much better. That way, the handling you receive can be more precise.
Meanwhile, drink plenty of warm water, avoid smoking, adequate rest, consume warm foods such as soup, and consult a doctor immediately. So, hopefully answering your question.